# SDR AALA202111155027

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737*
- Aircraft serial: 40580
- Aircraft time: 34,019 hours, 13,835 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR IAW AMM 25-40-00, OPS CHECK GOOD.
